# SDR 9502089981

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Oil Canned
- Location: Lt Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND OIL CANNING IN THE LEFT LAVATORY BULKHEAD WEB AT THE INBOARD LIGHTENING HOLE.  REPAIRED PER EA 99-096894.
